# SDR FDEA202207071694

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-300
- Aircraft serial: 42719
- Aircraft time: 11,709 hours, 5,280 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20508000
- Part serial: 05772
- Condition: Worn
- Location: Mlg
- Part time: 8,727 hours, 3,657 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INBOARD SURFACE OF THE #4 WHEEL IS TOUCHING OUTBOARD SURFACE OF THE #4 BRAKE ASSEMBLY. EXCESSIVE   GAP NOTED BETWEEN #4 BRAKE AND AXLE SLEEVE   REMOVED AND REPLACED #4 BRAKE AND TIRE IAW MM REF 32-45-01-4-0, 32-41-08-4-4.
